MathSciNet Relay Station
MathSciNet bibliographic data
MR1901356 11Y40 (11R32 12F12)
Klüners, Jürgen; Malle, Gunter A database for field extensions of the rationals. LMS J. Comput. Math. 4 (2001), 182–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement